# SDR IPXA2022061383078

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 78,460 hours, 13,912 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Pressure
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAON DESCENT CABIN PRESS WAS IN AUTO AND SHOWED OUTFLOW VALVE CLOSED FOLLOWED BY A LVL 1 AVIONICS FAN OVRD MSGPERFORMED T/S PER FIM 21-26-04-00 AND SYS OK. CPC1 AND CPC2 R-T-S PASS PER AMM 21-31-00-501. OK FOR SVC.
